# SDR SWIA2022010967021

- Difficulty date: December 20, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1031 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DINGS AT FS 1031.00, STGR22RH JUST AFT OF LP AIR GROUND AIR CONNECTION DOOR     REPAIR OF FUSELAGE SKIN AT FS 1031.00, STGR22RH JUST AFT OF LP AIR GROUND AIR CONNECTION DOOR DONE IN REFERENCE TO REO 670-53-61-2108 REV:- DATE; 2023-01-01
